# SDR SWAA2023062956260

- Difficulty date: June 6, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01] WELDED CRACKED RADIUS OF AFT CARGO DOOR AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARA 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTIONS 1; APPLICABILITY OF SRM 53-60-15-2R-1; AND MEASUREMENT TABLE;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 STEP (6) (7);[07] VERIFIED CORRECTIVE ACTIONS STEP 6.
